# SDR UIEA2020012180089

- Difficulty date: January 17, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 73,774 hours, 13,140 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Dirty
- Location: Isolation Valve
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING R ISLN VALVE CAUTION MSG CAME ON. CLEANED CONNECTOR FWD RT ISLN VALVE AND OPS CHK NORMAL, MSG CLEARED, REF AMM 36-11-04-214.
